Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2017, Article ID 7269450, 8 pages
https://doi.org/10.1155/2017/7269450
Research Article

An Asymptotic-Numerical Hybrid Method for Solving Singularly Perturbed Linear Delay Differential Equations

Institute of Applied Mathematics, Middle East Technical University, 06800 Ankara, Turkey

Correspondence should be addressed to Süleyman Cengizci; rt.ude.utem@namyelus.iczignec

Received 7 April 2016; Accepted 11 January 2017; Published 8 February 2017

Academic Editor: Patricia J. Y. Wong

Copyright © 2017 Süleyman Cengizci. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Süleyman Cengizci, “An Asymptotic-Numerical Hybrid Method for Solving Singularly Perturbed Linear Delay Differential Equations,” International Journal of Differential Equations, vol. 2017, Article ID 7269450, 8 pages, 2017. https://doi.org/10.1155/2017/7269450.